# SDR 0102183945

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N117AP
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 7,611 hours
- Engine: Lyc LTS101750B1
- Engine time: 7,563 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128308
- Part serial: 51728
- Condition: Malfunctioned
- Location: Engine
- Part time: 4,982 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMEOUT DURING POST MAINTENANCE EVALUATION FLIGHT.   SAME ENGINE HAD FLAMED OUT DURING 135 OPERATION (2) DAYS PRIOR.  SUSPECT FUEL CONTROL.  ENTIRE ENGINE ASSEMBLY IS BEING REMOVED AT THIS TIME.
